# SDR SWAA2025082190734

- Difficulty date: July 12, 2025
- Submitted: August 21, 2025
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 59,381 hours, 32,137 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Abnormal
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES ON FLOOR PANEL 140AF IN AFT CARGO BAY.  REPLACED THE FLOOR PANEL 140AF IAW SRM 51-10-02-0G-0, ITEM 9, AND SRM 51-40-05, DWG 453A2610, SHEET 22, REV B .
